Connect with others who understand.

sign up log in
Resources
About myRAteam

Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Looking For A Better Specialist

Looking For A Better Specialist

Ok so long story short ive been on methotrexate injections now for 3 weeks. 3 days ago i started getting sores in my mouth. I hurt so bad right now (daily for the last 2 weeks, in my joints). I asked my Dr for a refill on my hydrocodone 5-325 (which i half because i try to make them last). My doctor states i shouldnt be taking them daily. Ok wow! Im in so much pain i can barely type this. I have had to quit school and my job bc of RA. (Which looks like lupus to me if you just look at my… read more

posted over 4 years ago
A myRAteam Member said:

Although I till "suffer" from fatigue - I have a reason. I did not realize that I should not be taking Motrin and Naprosyn because I also take Plavix, a blood thinner. My doctor did some blood work and I was very anemic. Now I take Tylenol for pain (I also take gabapentin for neuropathy pain) and if I am in a lot of pain I also have a script for Tramadol. If you are having a lot of fatigue, you could be anemic, which I believe is common with taking RA meds (of that I am not positive) It has been a while since I have had that "hit the brick wall" fatigue I used to have. Now when I am tired it is because I have done too much around the house the day before.

posted over 4 years ago
A myRAteam Member said:

I think that RA treatment is so varied. I just love the TV commercials that promote the various medications for not only RA but other illnesses as well. They show a person with RA doing all the things we would like to do. Then they tell you about a medication.....followed very quickly by all the things that COULD happen if you take the med.....including death. That is cheerful. And by advertising these meds do they think we RA patients are going to ask the doctor to prescribe them? We are stuck between a rock and a hard place -- we NEED a good medication to relieve the pain and inflammation, so we cannot give up...yet finding the right med is so often a difficult task. But we are warriors and cannot give up!

posted over 4 years ago
A myRAteam Member said:

Talk to your Rhuemy about giving you folic acid to take everyday along with your injections. It will really help prevent any mouth sores, hair loss,and some of the other crummy side effects. I have increased from 1 to 2 pills a day, except injection day. Hope it helps! Sorry we’re all in this together:(((

posted over 4 years ago
A myRAteam Member said:

It sounds like your rheumy needs to get more aggressive with your treatment. Not sure how long you've had RA but your rheumy should be able to come up with a "cocktail" of RA meds that will get you out of pain and functional.

posted over 4 years ago
A myRAteam Member said:

Wilmanurse - I am so sorry you are having problems with methotrexate. I have been on it for about 3 months after being off it for 18 months. I took myself off it because I seemed to be having hair loss. The "rheumy" put me on2 mg. folic acid.....so far so good. Sometimes I think it is hit or miss with what helps. I was on Rituxen, but it took hours for the infusion. And there was no noticeable difference. I had a dose of Humira, but the doctor stopped it because I had a melanoma on my back. I was on Orencia last, but no real improvement. Keep trying - there has to be some medication that will help you. Marli

posted over 4 years ago
Already a Member? Log in